MathSciNet Relay Station
MathSciNet bibliographic data
MR1202419 20F10 (13L05)
Baumslag, Gilbert; Cannonito, Frank B.; Robinson, Derek J. S. The algorithmic theory of finitely generated metabelian groups. Trans. Amer. Math. Soc. 344 (1994), no. 2, 629–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement